Reaction to Dennis Gross Peels

So I just switched from PTR's pads to the Dennis Gross extra strength daily peels just to try something new. I've been using the new peels for about 4 days now and am having crazy breakouts in places I never get acne. I've been on Retin-A in the past and remember my awful month long purge before seeing any improvement, but those breakouts were much more extreme..now it's like the reaction I get when I try to use any chemical sunscreen where I get bumps under the skin. My skin's not red, dry or flaky.. it's just medium sized bumps like acne under the skin. The timing's also unfortunate since I have an event in 2 days! Any opinions on what this could be and what to do? Either it's purging and I should just keep at it for the next month, over exfoliating and I should decrease how often I use it, or there's something (?) in the peel that I'm reacting to. Has anyone  else had similar issues with the DG peels? So frustrated! 

Re: Reaction to Dennis Gross Peels

(0) Hearts

I did stop for a few days and my skin calmed down so I'm sure it's this product. Unfortunately, I didn't get it Sephora so I can't return it! I may still try to use more to see if it's just a purging process however. In any case, hopefully this will help others in deciding on this product! 

Re: Reaction to Dennis Gross Peels

(0) Hearts

I agree: Sounds suspicious for a reaction to something.  Back off anything that was new to you, go back to very gentle skin care, and consider calling your doctor.  He/she may prescribe an oral or topical steroid that will calm things down within hours.  They may also suggest an antihistamine to take to settle things down.  Be careful!

Re: Reaction to Dennis Gross Peels

(0) Hearts

How long has it been since you stopped the Retin-A? You definitely wouldn't want to use them to close together.

Re: Reaction to Dennis Gross Peels

(0) Hearts

Hi Bowlofmushypeas, since it sounds like you didn't have a problem using the PTR Complexion Correction Pads, my guess would be that the Dr. Gross Extra Strength Alpha Beta Daily Peel is too strong for you, or you are having a reaction to an ingredient.  I would suggest to stop using them, & you'll probably see your skin calm down again.  I hope it clears up in time for your event!  :smileyhappy: -Laura

Conversation Stats
  • 4 replies
  • 283 views
  • 1 heart
  • 4 in conversation